# SDR AALA20014060

- Difficulty date: September 14, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FORWARD CARGO DOOR BEAM NR 3 HAS CORROSION BLENDED ON INBOARD SURFACE BEYOND SRM LIMITS.  REMOVE CORROSION AND BLENDING, FABRICATED REPAIR STRAP, FABRICATE FILLER RETAINING STRAP, FINISHED ALL BARE SURFACES AND REPAIR PARTS WITH ALODINE AND TWO COATS PRIMER.  (M)
